Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 7, NWS Lincoln, IL

May 21, 2010Clark County, Illinois

NWS Lincoln, IL issued this tornado warning at May 21, 2010, 1:14 PM CDT for Clark County, Illinois. It was in force for 31 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2010, 1:14 PM CDT (18:14 UTC)
Expired
May 21, 2010, 1:45 PM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Clark County, IL

The radar

The Indianapolis radar (KIND), 123 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 1:20 PM CDTHAIL 1Marshall, IL
May 21, 1:22 PM CDTHAIL 0.884 Ssw Marshall, ILDIME TO NICKEL SIZE
May 21, 1:22 PM CDTHAIL 0.88Marshall, IL
May 21, 1:22 PM CDTHAIL 1.752 Sw Marshall, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 216 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
216 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 211814
TORILX
ILC023-211845-
/O.NEW.KILX.TO.W.0007.100521T1814Z-100521T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
114 PM CDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 145 PM CDT.

* AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF MARSHALL...AND MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARSHALL...DENNISON AND LINCOLN TRAIL STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3934 8759 3932 8760 3932 8761 3930 8777
      3937 8781 3948 8764 3947 8756
TIME...MOT...LOC 1814Z 234DEG 21KT 3934 8773

$$

MILLER
2 follow-up statements
486 
WWUS53 KILX 211829
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT FRI MAY 21 2010

ILC023-211845-
/O.CON.KILX.TO.W.0007.000000T0000Z-100521T1845Z/
CLARK IL-
129 PM CDT FRI MAY 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL CLARK COUNTY
UNTIL 145 PM CDT...

AT 124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR MARSHALL...MOVING EAST AT 30 MPH.

IN ADDITION...AT 122 PM CDT GOLF BALL SIZED HAIL WAS REPORTED 
2 MILES SOUTHWEST OF MARSHALL WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MARSHALL. 
  RURAL AREAS SOUTHEAST OF MARSHALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3932 8770 3940 8774 3945 8756 3938 8758
      3934 8759 3932 8760
TIME...MOT...LOC 1828Z 255DEG 24KT 3936 8762

$$

MILLER
413 
WWUS53 KILX 211847
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
147 PM CDT FRI MAY 21 2010

ILC023-211857-
/O.EXP.KILX.TO.W.0007.000000T0000Z-100521T1845Z/
CLARK IL-
147 PM CDT FRI MAY 21 2010

...THE TORNADO WARNING FOR EAST CENTRAL CLARK COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THUNDERSTORMS IN 
CLARK COUNTY.

LAT...LON 3932 8770 3940 8774 3945 8756 3938 8758
      3934 8759 3932 8760
TIME...MOT...LOC 1829Z 255DEG 24KT 3936 8761

$$

MILLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at May 21, 12:15 PM CDT, 59 minutes earlier.

Area forecast discussion, May 21, 12:15 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT FRI MAY 21 2010

.DISCUSSION...
ISSUED 1030 AM CDT FRI MAY 21 2010

VERTICALLY STACKED LOW PRESSURE NOW LOCATED NEAR RUSHVILLE AND IS
MOVING SLOWLY EASTWARD. OBJECTIVE ANALYSES SHOW INSTABILITY AXIS TO
THE EAST OF THE LOW EXTENDING FROM SPRINGFIELD SOUTHWARD INTO
SOUTHERN ILLINOIS...WITH MUCAPES 500-1000 J/KG. EXTENSIVE CLOUD
COVER IS RESTRICTING INSOLATION AND FURTHER DESTABILIZATION.
HOWEVER...MID LVL COOL POOL ASSOCIATED WITH UPPER LOW AND DEEP
CYCLONIC FLOW MAY PROVIDE JUST ENOUGH SUPPORT FOR ISOLATED SEVERE
STORMS OVER EASTERN ILLINOIS THIS AFTERNOON. EXPECT MARGINALLY
SEVERE HAIL AND POSSIBLY AN ISOLATED TORNADO DURING A NARROW WINDOW
OF OPPORTUNITY BEFORE STORMS MOVE INTO INDIANA.

ELSEWHERE...SCATTERED SHOWERS AND ISOLATED STORMS WILL CONTINUE TO
DEVELOP FROM TIME TO TIME ALMOST ANYWHERE WITHIN THE UNCAPPED
AIRMASS. HIGHEST COVERAGE OF PRECIPITATION HAS BEEN ASSOCIATED WITH
VORT LOBE NOW MOVING INTO INDIANA. A WEAKER SHORTWAVE IS NOW
ENTERING WESTERN ILLINOIS ON THE SOUTHERN PERIPHERY OF THE UPPER LOW
AND THIS FEATURE MAY PROMOTE AN UPSWING IN SHOWERS LATER THIS
MORNING AND AFTERNOON BEFORE SURFACE TROUGH MOVES EASTWARD BRINGING
WEAK SYNOPTIC-SCALE SUBSIDENCE.

THE EARLY MORNING FORECAST PACKAGE CAPTURES THIS SCENERIO AND ANY
UPCOMING UPDATES WILL BE MINOR.

04
&&

.AVIATION...
ISSUED 1217 PM CDT FRI MAY 21 2010

SFC/UPR STACKED LOW JUST W PIA WL MOVE EWD INTO IND 00Z-03Z. DEEP
CYCLONIC FLOW AND MSTR ARE PROVIDING MOSTLY VFR/MVFR CLDS OVR THE
AREA ALG WITH SCT CNVCTN. THE STRONGEST/MOST NUMRS STMS WIL BE JUST
E OF CMI...WITH THE CNTL IL TAF SITES WITHIN THE MORE WIDELY SCT
ACTVTY. WL HV VCTS FOR THE TERMINALS THIS AFTN WITH A TEMPO FOR
THUNDER AT CMI. CDFNT EXTDG S OF SFC LOW WL SWEEP THRU THE ENTIRE
AREA BY 23Z...TURNING WNDS TO WLY AND BRINGING A TEMPORARY PD OF
WRAP-AROUND LOW CLDS. THE CLDS SHOULD MOVE E OF THE AREA BEFORE
06Z...HOWEVER RESIDUAL LOW LEVEL MSTR WILL COMBINE WITH LGT WNDS AND
RADIATIONAL COOLING TO PRODUCE AREAS OF FOG. VSBYS MAY GO BELOW A
MILE AT PIA/BMI/CMI 08Z-12Z...WITH 2 MI OR SO FOR SPI/DEC. THE FOG
WL DIMINISH BY 15Z SAT.

04
&&

.PREV DISCUSSION...
ISSUED 330 AM CDT FRI MAY 21 2010

00Z SHORT RANGE MODELS ARE IN FAIR AGREEMENT INTO THIS WEEKEND. ONE
MORE DAY OF SHOWERS AND A FEW THUNDERSTORMS TODAY AS LOW PRESSURE
OVER NORTHERN MO MOVES INTO NORTHERN IL BY SUNSET PULLING A COLD
FRONT EAST ACROSS IL TODAY. A DRIER/SUNNIER AND MUCH WARMER
SUMMERLIKE PATTERN TAKES SHAPE THIS WEEKEND THROUGH NEXT WORK WEEK
WITH THE WARMEST STRETCH OF WEATHER EXPECTED SO FAR THIS SEASON.

SHORT TERM...TODAY THROUGH MONDAY NIGHT.
JUST A FEW SPOTTY LIGHT SHOWERS AND DRIZZLE OVER CENTRAL/SE IL MOST
OF THE NIGHT. MAIN AREA OF SHOWERS HAS LIFTED NE OF CENTRAL IL INTO
SE WI...FAR NE IL...SOUTHERN LAKE MI AND NE INDIANA. A BAND OF
SHOWERS EXTENDED FROM SE IA INTO NE MO...SW WILL WITH A FEW
THUNDERSTORMS EAST AND SOUTH OF ST LOUIS...AND MOVING INTO SW IL.
EARLY MORNING SURFACE MAP SHOWS 1008 MB LOW PRESSURE OVER NORTHERN
MO WITH ITS COLD FRONT THROUGH CENTRAL MO INTO NW AR AND NORTH TX.
ITS WARM FRONT WAS OVER FAR SOUTHERN IL INTO SW KY AND MIDDLE TN.
ALOFT A 566 DM 500 MB LOW WAS SPINNING NEAR THE IA/MO BORDER. LOW
CLOUDS KEEPING TEMPS NEARLY STEADY EARLY THIS MORNING IN CENTRAL/SE
IL WITH READINGS IN LOWER 60S AND MOIST DEWPOINTS IN THE UPPER 50S
TO AROUND 60F. SE WINDS ARE LESS THAN 10 MPH.

MODELS MOVE LOW PRESSURE NE FROM NORTHERN MO INTO NORTHERN IL BY
00Z/7 PM WHILE BRING THE COLD FRONT EAST ACROSS IL. STRONG NEGATIVE
TITLED UPPER LEVEL TROF MOVES EAST FROM IA/MO ACROSS IL TOWARD
INDIANA BY SUNSET. THIS TO KEEP HIGH CHANCES OF SHOWERS TODAY
ESPECIALLY OVER NORTHERN AND EASTERN AREAS. BEST CHANCES OF A FEW
THUNDERSTORMS WILL BE SE OF I-55. SPC HAS SLIGHT RISK OF SEVERE
STORMS THIS AFTERNOON IN FAR EASTERN IL (EAST OF I-57) INTO INDIANA.
CAPES PEAK FROM 1000-1400 J/KG EAST OF I-57 THIS AFTERNOON WITH
HIGHEST CAPES/INSTABILITY ALONG AND EAST OF THE WABASH RIVER. AREAS
FROM DANVILLE TO OLNEY EAST HAVE 15% RISK OF HAIL AND GUSTY WINDS
THIS AFTERNOON. WIND SHEAR IS FAIRLY WEAK SO JUST 2% RISK OF
TORNADOES. PRECIPITABLE WATER VALUES PEAK FROM 1.25 TO 1.5 INCHES
TODAY SO SHOWERS COULD PRODUCE LOCALLY HEAVY RAINS IN EASTERN IL.
HAVE BETWEEN A QUARTER AND HALF INCH OF ADDITIONAL RAIN EXPECTED BY
EARLY EVENING WITH ISOLATED TO SCATTERED SHOWERS LINGERING IN
EASTERN IL THIS EVENING MAINLY BEFORE 9 PM. LEANED ON THE COOL SIDE
OF GUIDANCE FOR HIGHS TODAY RANGING FROM THE UPPER 60S TO NEAR 70F
FROM I-55 NW TO THE MID 70S IN FAR SE IL NEAR THE WABASH RIVER.

MODELS TRENDING A BIT QUICKER EXITING THE UPPER LEVEL TROF EAST
ACROSS THE OHIO VALLEY TONIGHT WITH CLEARING COMING IN A BIT QUICKER
AS WELL WITH LIGHT WEST WINDS. THIS SHOULD ALLOW PATCHY FOG TO
DEVELOP OVERNIGHT OVER CENTRAL IL AS TEMPS COOL TOWARD DEWPOINTS IN
THE MID TO UPPER 50S.

SAT LOOKS LIKE A NICE DAY AS STRONG UPPER LEVEL RIDGE BUILDS INTO
THE MS VALLEY SAT BRINGING MOSTLY SUNNY SKIES AND START OF A WARMER
UP. HIGHS IN THE LOWER 80S MOST AREAS WITH EAST CENTRAL IL NEAR 80F.
LOWS SAT NIGHT IN THE LOW TO MID 60S.

EVEN WARMER ON SUNDAY AND MONDAY AS 850 MB TEMPS ELEVATE BETWEEN
18-20C AND 925 MB TEMPS AROUND 25C. HAVE HIGHS IN THE UPPER 80S TO
NEAR 90F. CURULE SHOWS FEW TO SCATTERED CUMULUS CLOUDS SUNDAY
AFTERNOON MAINLY IN EASTERN IL EAST OF I-57.

LONG TERM...TUESDAY THROUGH FRIDAY.
STRONG UPPER LEVEL RIDGE ANCHORED OVER THE GREAT LAKES INCLUDING IL
WHICH RETROGRADES WESTWARD INTO THE GREAT PLAINS LATE NEXT WEEK.
EXPECT ABOVE NORMAL TEMPERATURES TO CONTINUE THROUGH FRIDAY WITH
HIGHS IN THE MID TO UPPER 80S AND GENERALLY DRY CONDITIONS WITH
PARTLY TO MOSTLY SUNNY SKIES. COULD BE VERY ISOLATED THUNDERSTORMS
DURING THE AFTERNOON HOURS FROM DAYTIME HEATING/INSTABILITY BUT MOST
AREAS SHOULD REMAIN DRY NEXT WORK WEEK.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 21, 10:44 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1044 AM CDT FRI MAY 21 2010

ILZ045-046-055>057-062-063-067-068-072-073-221100-
CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-JASPER-
LAWRENCE-RICHLAND-VERMILION-
1044 AM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BEGINNING AROUND
MIDDAY ALONG AND TO THE EAST OF INTERSTATE 57. THE MAIN THREATS
WILL BE LARGE HAIL...AND PERHAPS AN ISOLATED WEAK TORNADO. A LOW
PRESSURE AREA IS LOCATED OVER WESTERN ILLINOIS WITH A COLD FRONT
EXTENDING SOUTHWARD BASICALLY ALONG THE MISSISSIPPI RIVER. THE
STORMS WILL DEVELOP AHEAD OF THIS FRONT AROUND MIDDAY...WITH THE
STORMS THEN MOVING INTO INDIANA BEFORE EVENING. THE OVERALL SEVERE
WEATHER THREAT WILL END WITH THE COLD FRONTAL PASSAGE LATER THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM MIDDAY INTO THE AFTERNOON
HOURS.

ILZ071-221100-
CLAY-
1044 AM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE
MAIN THREATS WILL BE LARGE HAIL...AND PERHAPS AN ISOLATED WEAK
TORNADO. A LOW PRESSURE AREA IS LOCATED OVER WESTERN ILLINOIS WITH
A COLD FRONT EXTENDING SOUTHWARD BASICALLY ALONG THE MISSISSIPPI
RIVER. THE STORMS WILL DEVELOP AHEAD OF THIS FRONT AROUND
MIDDAY...WITH THE STORMS THEN MOVING INTO INDIANA BEFORE EVENING.
THE OVERALL SEVERE WEATHER THREAT WILL END WITH THE COLD FRONTAL
PASSAGE AROUND 6 PM.

THE LITTLE WABASH RIVER AT CLAY CITY IS EXPECTED TO FALL BELOW
FLOOD STAGE TOMORROW AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM MIDDAY INTO THE AFTERNOON
HOURS.

ILZ029-036-037-040-041-047-049-050-221100-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
1044 AM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON AS
A COLD FRONT PASSES THROUGH THE AREA. NO SEVERE WEATHER IS
EXPECTED AT THIS TIME.

THE ILLINOIS RIVER FROM PEORIA DOWNSTREAM WILL REMAIN IN FLOOD FOR
THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-028-030-031-038-042>044-048-051>054-061-066-221100-
CHRISTIAN-DE WITT-EFFINGHAM-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-
MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-WOODFORD-
1044 AM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THROUGH MID AFTERNOON AS A
COLD FRONT PASSES THROUGH THE AREA. NO SEVERE WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

CHURCHILL

In the hours before

Local storm report, May 21, 12:38 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1238 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TORNADO          1 S HUME                39.78N 87.87W
05/21/2010                   EDGAR              IL   PUBLIC

            PUBLIC REPORT OF BRIEF TOUCHDOWN. NO DAMAGE REPORTED.

1224 PM     TORNADO          1 W METCALF             39.80N 87.83W
05/21/2010                   EDGAR              IL   PUBLIC

            PUBLIC REPORT OF BRIEF TOUCHDOWN. NO DAMAGE REPORTED.

&&

JRP
Local storm report, May 21, 12:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TORNADO          5 NE METCALF            39.85N 87.74W
05/21/2010                   EDGAR              IL   PUBLIC

            PUBLIC REPORT OF BRIEF TOUCHDOWN. NO DAMAGE REPORTED.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 10:52 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford20 hr
May 21, 12:23 PM CDTTornado WarningILXEdgar, Vermilion37 min
May 21, 12:44 PM CDTSevere Thunderstorm WarningILXClark, Edgar46 min
May 21, 1:35 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence40 min
May 21, 1:42 PM CDTFlash Flood WarningILXClark4 hr
May 21, 1:50 PM CDTFlash Flood WarningILXEdgar, Vermilion6 hr
May 21, 2:09 PM CDTFlash Flood WarningILXChampaign, Vermilion6 hr

Nearby

Tornado Warnings in Illinois, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.